Back on the pill and...

Discussion in 'Waiting To Try' started by Dream.A.Dream, Oct 10, 2008.

  1. Dream.A.Dream

    Dream.A.Dream Mum to 6yo and WTT #2!

    Joined:
    Jun 27, 2008
    Messages:
    17,698
    Likes Received:
    0
    I've been feeling so crap the last few days. I stopped taking the pill because it was negatively affecting me in really bad ways, making me feel awful, gain weight etc. OH asked me to go back on it so i have but since i've been taking it again (last 4 days) I've been really really down, wanting to be alone all the time, getting overly irritated by nothing, just generally feeling pretty depressed. Not wanting to freak anyone out but i feel asleep last night weighing up the pros and cons of killing myself.

    Could it be the pill doing this? (i used to suffer with depression, it just seems a bit odd timing wise how it's suddenly come back)
     
  2. mr&mrsfleming

    mr&mrsfleming Active Member

    Joined:
    Aug 31, 2008
    Messages:
    25
    Likes Received:
    0
    Yes!!!!
    I had the same so came off my pill. I went to the docs and he has put me on another brand and it's kind of working but you must not let it get to you. Come off it now and go to the doctors!

    Sorry to be so pushy but I know how horrible you are feeling and trust me, as soon as it comes out of your system you will feel so much better. Your doctor will understand and if they don't, don't leave until you have a change!

    Hope this helps!
    A
     
  3. cazd

    cazd Guest

    YEEESSS - Me too !

    I took various kinds of pill for 10 years and part way through there was a scare..
    was it dianette or cilest - can't remember?
    anyway - they changed my pill and I turned psycho!
    I was at uni at the time and I started crying for no reason - I'd get surges of emotion - it was awful.
    I went to the doctors and they changed me onto something else and I was right as rain after a few months.

    DEFO go get them to change it!
    Or... come off it completely!

    xxxx
     
  4. Samantha87

    Samantha87 Well-Known Member

    Joined:
    Oct 2, 2008
    Messages:
    121
    Likes Received:
    0
    my issue with the pill used to always be that it made me feel sick all the time...or gain a little weight. I also think that you should go to the doctor and ask for a change! There is no reason that you should have to feel like that.
     
  5. cleckner04

    cleckner04 Well-Known Member

    Joined:
    Jul 30, 2008
    Messages:
    21,272
    Likes Received:
    0
    I agree with the other girls! You should definately stop taking it and find a different pill. If not just find another kind of contraceptive to use instead! Good luck and be safe.
     
  6. princess_x0

    princess_x0 Well-Known Member

    Joined:
    May 15, 2008
    Messages:
    790
    Likes Received:
    0
    Oh my. I would stop taking it if I was you! x
     
  7. Dream.A.Dream

    Dream.A.Dream Mum to 6yo and WTT #2!

    Joined:
    Jun 27, 2008
    Messages:
    17,698
    Likes Received:
    0
    I'm going to make myself an appointment with the nurse next week and demand to have it changed, i had no problems with my old pill. It's then new brand they've switched me to :(
     
  8. princess_bump

    princess_bump Happy Wife & Mumma!

    Joined:
    Feb 27, 2008
    Messages:
    30,424
    Likes Received:
    0
    definitely stop and talk to your doctor sweetie :hugs: if you ever need to talk please feel free to PM :hugs:
     
  9. Dream.A.Dream

    Dream.A.Dream Mum to 6yo and WTT #2!

    Joined:
    Jun 27, 2008
    Messages:
    17,698
    Likes Received:
    0
    Thank you everyone. I'm gonna go and demand to have my old brand back. And argue like mad when they tell me it's just the same, it clearly isn't because it affects me so badly
     
  10. saara24

    saara24 Guest

    The pill sent me absolutely loopy - I tried three different brands over the course of about a year, and they were all horrible - same as you, depressed and irritable, crying for no reason, shouting at OH for no reason - the contraceptive injection was even worse.

    Ended up with a coil at 19 just because there seemed to be nothing else available that wasn't either condoms or hormone based.

    The coil has been an absolute dream for the last four-and-a-bit years - no remembering to take anything, no mess, no fuss. It was a bit painful getting it put in, and I'm expecting it to be painful to remove (this Wednesday - eep!) but a couple of days of pain for five years of no-worries contraception, well worth it in my book.
     
  11. Dream.A.Dream

    Dream.A.Dream Mum to 6yo and WTT #2!

    Joined:
    Jun 27, 2008
    Messages:
    17,698
    Likes Received:
    0
    Thanks for that, i had been considering the injection and the patch but with the way i've reacted to this brand of pill i wasn't sure they'd be a good idea. I also contemplated the coil but i'm not sure it's for me, on a lot of the information about it one of the possible side effects is heavy periods. Mine being heavy was the reason i was put on the pill 5 years ago. Also i know they last for quite a while, and as my ticker says my date set for ttc is just under 2 years away.

    I think i might just go to the nurse and ask for a consultation on all the types of contraception my doctors surgery offers.
     
  12. saara24

    saara24 Guest

    Yeh, in my case hormones was hormones was hormones - no matter what form they were in, it was all bad.

    The coil didn't affect my periods one bit - the Pill made them really heavy and obviously very regular, but after being on the coil they went back to their original state - occasional (sometimes regular but more often than not about three months apart) and sometimes heavy, sometimes barely more than spotting.

    You get coils which last for five years, or for ten years - mine is the bog-standard copper type one without hormones (not Mirena) so is a five-year one - but the nurse told me that it can be removed any time after insertion - and your fertility returns to normal straight away with the copper coil, unlike the pill, mirena coil or other hormonal stuff.

    Sorry for the rant LOL - it's just when I was going through this contraception hunt nobody had anything but bad things and old wives tales to repeat about the coil, and kept going on about condoms and the pill as if they were the be-all and end-all.

    I'm sure you'll find something that will suit you :) Good luck!
     
  13. Dream.A.Dream

    Dream.A.Dream Mum to 6yo and WTT #2!

    Joined:
    Jun 27, 2008
    Messages:
    17,698
    Likes Received:
    0
    Thank you, i might try and get more opinions from people who actually have first hand experience of the coil and see what they say :)
     
  14. FsMummy

    FsMummy single mum to 4 cuties

    Joined:
    Sep 9, 2008
    Messages:
    3,026
    Likes Received:
    0
    personally i dont trust anything that affects hormones, i have never used the pillor anything else other than condoms. i def dont trust the injection, have heard so many stories of ppl finding it hard to conceive after using it. i know 2 ppl who have had the contraceptive implant and they have both been fine. one of them had it taken out to ttc and conceived a month or 2 after. i hope you are ok and def demand to change pill, keep us posted :hugs:
     
  15. nightkd

    nightkd Mum to two!

    Joined:
    Aug 11, 2008
    Messages:
    7,898
    Likes Received:
    0
    Oh my G! See pills are ze crap! I was on Microgynon which made me REALLY angry (right at beginning of BF and my relationship too, which didn't help) Loestrin made me really depressed, I was thinking about suicidal stuff too, and just crying about everything... Cerazette was better, until I came off and realised it too was making me tetchy etc.

    Are you on a mini-pill or a combined? My first two were combined and they were the ones I reacted to worst. Sorry if I've missed or forgotten something... =/ Big :hug:
     
  16. dan-o

    dan-o RMC's but mum to 3 now!

    Joined:
    Sep 7, 2008
    Messages:
    14,902
    Likes Received:
    0
    I had terrible mood swings on the pill & injection. I switched to the implant & was on that for about 7-8 years no probs, I think beacuse its a lower dose of hormones. Apparently the implant is out of your system as soon as they take it out too.
    Also what about just using condoms if you want to TTC in the near future, it might give your body a nice break from all the hormones (& you a chance to get to know your cycle before TTC) :) xx
     
  17. Dream.A.Dream

    Dream.A.Dream Mum to 6yo and WTT #2!

    Joined:
    Jun 27, 2008
    Messages:
    17,698
    Likes Received:
    0
    Nightkd- I'm on combined. The thing is it's pretty much the same pill i used to be on that didn't affect me at all it's just a different brand which is what confuses me.

    dan-o I have considered just using condoms but it's almost two years so seems like an age to use them for. And would work out pretty expensive i think. Plus they tend to give me UTIs :(
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice